Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Smoking related problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   hi
Doctor :   how can i help u?
Doctor :   r u there?
User :   basically i suffered a fit last week and have been referred to a clinic, i have been smoking cannabis lately and wonder whether they will tell my parents? i am 18, but am worrying about this situation.
Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
User :   no they are fine
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   no, no problems
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   no i had a fit and woke up withthe paramedics around me
Doctor :   k
User :   i spoke to a consultant and mentioned the drugs
Doctor :   u need more of pysc help
Doctor :   & long pys guidance or councelling
User :   oi dont understand?
Doctor :   but 1st u have to increase the will power
User :   it is not an addiction
Doctor :   u require pyschological guidance
Doctor :   Is there anything else I can help you with?
Doctor :   r u there?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor